Title

Exact solutions of a competition-diffusion system

RIS ID

88375

Publication Details

Rodrigo, M. R. & Mimura, M. (2000). Exact solutions of a competition-diffusion system. Hiroshima Mathematics Journal, 30 (2), 257-270.

Abstract

In this paper, we consider a two-component competition-diffusion system of Lotka-Volterra type which arises in mathematical ecology. By introducing an appropriate ansatz, we look for exact travelling and standing wave solutions of this system.

Link to publisher version (URL)

Hiroshima University

Please refer to publisher version or contact your library.

Share

COinS